# SDR RAIA2019112516001

- Difficulty date: November 16, 2019
- Submitted: November 25, 2019
- Operation: Air carrier
- Aircraft: N12136
- Make and model: Emb EMB-145XR
- Aircraft serial: 145719
- Aircraft time: 42,893 hours, 26,806 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*MAJOR REPAIR* L/H LOWER WING SKIN HAS GOUGE BETWEEN I/B AND O/B FLAPS(DMI#70062907...... REPAIRED L/H LOWER WING SKIN IAW EO-EMB145-57-023-0
